MathSciNet Relay Station
MathSciNet bibliographic data
MR987771 (90c:53182) 53C80 (53C05 58D15)
Hurtubise, Jacques The classification of monopoles for the classical groups. Comm. Math. Phys. 120 (1989), no. 4, 613–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement